# SDR DALA1143745501

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 82,947 hours, 34,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS EXIT LIGHTS INOPERATIVE AT DOORS 1L & 4L.  MAINTENANCE RE-LAMPED AS NECESSARY AND THE OPERATIONAL CHECKS ARE GOOD.
